# SDR DALA2015013000795

- Difficulty date: January 29, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 62,778 hours, 18,215 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SLAT 7 UPPER SURFACE INBD SIDE CORRODED AROUND FASTENER.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  CUT OUT DAMAGE, FABRICATED REPAIR AND INSTALLED IAW SRM.
